≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Stammring Assist required

Hello,

I am Deepansh Bajpayee
I am 24 years old, weighing about 80 kgs and height about 5'11. I have been experiencing the problem of stammering since childhood. I stammer at specific words. However, my problem is not related to mood or excitement or emotion. Another pertinent thing is that my stammer comes and goes from time to time. At times I stammer a lot and at other time I don't stammer at all and I am as fluent as the best speakers in the country. I don't know why it comes and goes.

Please help.
 
  deepanshbajpayee on 2018-04-02
This is just a forum. Assume posts are not from medical professionals.
Pl take
1. Stramonium-200 6 pills twice a day for 15 days and then give feedback

homeo helper
 
homeo_helper 2 years ago
Are you sensitive to remedies?
Or a sensitive person in general?
Taking this many doses , is overdosing .
You could try one dose of this and wait for
2 weeks to see the effect. Or, if you want a different opinion, you
Can post again and ask for someone specific in your headline.
You can click on user names and see their experience and see past posts,
So you get a good sense of who you are taking advice from.
 
simone717 2 years ago
Hi Ms. Simone,

To answer your question, I am not a sensitive person in general. Would love to hear about your opinion regarding this.
 
deepanshbajpayee 2 years ago
When you take a remedy everyone will react differently.

The possibilities are:

1. You take one dose and have symptoms get worse for a time and then better . You wait until symptoms become worse and then take another dose and see how long that lasts.
2. You take one dose and get new symptoms you never had. Again you wait
And see if they wear off and things get better and take another dose
When they get worse.
3. You take one dose and feel improvement. Wait until improvement stops before taking another dose.
4. Nothing happens - the remedy may be wrong or you need to try it again in another potency.

These are the things a homeopath monitors after a dose to see what is next-
Obviously taking the doses advised by homeo helper can cause huge aggravation, or new symptoms - and no one! Can predict what your reaction
Will be and it is overdosing . Forum members are to say something when prescriptions could be harmful-
 
simone717 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.